Consult Online With India's Top Doctors
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Sir/ mam my father (age 74) has high bp and it generally increase from evening and become 178/110. Presently he is taking efonta t (morning), telma 40 after lunch, and prazopress xl before dinner. He has blood sugar but under control. Ecg report is ok. please suggest what should I do.

5 Doctors Answered
Your father's bp 178/110 is quite high. It is a silent and harmful disease which affects all organs. He needs personal examination. Please consult your local physician for checkup and advice.
1 person found this helpful
Hi, lybrate-user, he, need to follow certain natural norms to lower down bp apart from medication. He should: go ,for a walk in the morning to regulate blood circulation to combat his bp. Go ,for meditation to reduce stress in order to nourish his body conditioning the heart and to regularise his   digestive system, aswell. Tk, plenty of water ro hydrate your body. Your diet be easily digestible on time to avoid gastric disorder that triggers bp & raised heart rate. Tk, low fats fluid milk (calcium, beet juice, hibiscus tea, pomegranate juice (angiotensit ii), cranberry juice (anti inflamation & antioxidant ). All sorts of anti hypertensive medication be monitored. Avoid, junk food, alcohol ,nicotine and moving out in scorching sun. You can take homoeopathic medicine, being gentle,  rapid & safe in administration. Tk,  care.
Consult his treating physician. He needs a change in medicine or dosage as his bp is high.
1 person found this helpful
Despite taking multiple anti hypertensive medication your fathers bp seems to be excessively high. I would request you to get his renal function test/ thyroid function test. Just his bp twice daily morning and evening between 4-6 pm for coming three days. Follow up with said test and bp records .so that I can be in better position to suggest you the required changes for controlling his bp.
1 person found this helpful
I can see that his current dose of medication of telma 40 is not adequate to decrease his bp. Will give him telma 80.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.